# SDR CAL950093

- Difficulty date: February 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14233
- Make and model: Boeing 737217
- Aircraft serial: 19887
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fs 639
- Part time: 71,921 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - INSPECTION FOUND A 1 INCH CRACK IN STA 639 LT SIDE FLOORBEAM WEB CABLE CUTOUT.  THE FLOORBEAM WEB WAS REPAIRED IAW BOEING DRAWING 65C25211.  (X)
